# SDR PLGA970609C

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352BE
- Make and model: Saab 340B
- Aircraft serial: 340B239
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 387
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

BOS - FLT 4414 - WHEN GEAR WAS SELECTED DOWN FOR LANDING, THERE WAS NO NOSE GEAR DOWN AND LOCKED INDICATION.  CREW CONTACTED ATC AND PERFORMED A MISSED APPROACH.  CREW TESTED GEAR POSITION INDICATOR AND FOUND BOTH NOSE GEAR INDICATOR LIGHT BULBS WERE BURNED OUT.  BULBS WERE REPLACED AND GEAR INDICATED DOWN.  LANDING WAS ACCOMPLISHED WITHOUT INCIDENT.  (M)
